Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Urinary tract infection, bladder pressure, frequent urination, discomfort. Taking citralka syrup. Treatment?

Hey I m 30 years old lady .i had a urinary tract infection because I feel pressure on my bladder n feel the urge to urinate again n again .i m feeling discomfort in my urinary passage .i m taking citralka syrup only thrice a day .i had this discomfort since yesterday .can u suggest me how can I get rid of this discomfort .
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Dear customer,

The Urinary tract infection should be treated with suitable antibiotics like ciplox, septran, augmentin, norfloxacin for 5-7 days duration.

Before starting, you should have the urinary r/e, urinary c/s done to know the offending organism and start the drugs according to sensitivity.

You should also drink lot of water and drink cranberry juive to control the symptoms in a natural way.

Thank you!
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor